An appendix to "Rayleigh-Ritz methods for non-linear boundary value problems" by I. Gladwell

  1. Lookup NU author(s)
  2. Dr John Lloyd
Author(s)Lloyd JL, Gladwell I
Publication type Article
JournalJournal of the Institute of Mathematics and its Applications
Year1973
Volume11
Issue
Pages206-211
ISSN (print)0020-2932
Full text for this publication is not currently held within this repository. Alternative links are provided below where available.
PublisherOxford University Press
Actions    Link to this publication
Share